# SDR REXA201000327

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 21,678 hours, 18,664 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KBDL FOR KCVG, THE WING ANTI-ICE MASTER WARNING ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH AND REQUESTED TO RETURN TO KBDL.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KBDL.  MAINTENANCE FOUND WIRE NUMBER 2WK26YY20 TO BE BAD FROM SP2WK TO THE WING ROOT.  THE WIRE WAS REPLACED AND THE SYSTEM TESTED.  ALL POST MAINTENANCE TESTS WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
